# SDR 99ZZZX1082

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N225V
- Make and model: Beech 95-C55
- Aircraft serial: TE123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS25125E3
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND.  DURING TROUBLESHOOTING, FOUND SELECTOR SWITCH FAILED.  CLEANED SWITCH AND GEAR OPERATED NORMALLY.  INSTALLED NEW SWITCH AND PERFORMED OPERATIONAL CHECK OF LANDING GEAR WITH SATISFACTORY RESULTS.
